EconPapers    
Economics at your fingertips  
 

Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences

G.J.M. Otten, Hans Peters and Oscar Volij ()
Additional contact information
G.J.M. Otten: Tilburg University, Center For Economic Research

No 1994-49, Discussion Paper from Tilburg University, Center for Economic Research

Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... adfc4341d24/download (application/pdf)

Related works:
Journal Article: Two characterizations of the uniform rule for division problems with single-peaked preferences (*) (1996)
Working Paper: Two Characterizations of the Uniform Rule for Division Problems with Single-Peaked Preferences (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:694d8dc4-f037-40a7-a38d-fc2bab7d939b

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-04
Handle: RePEc:tiu:tiucen:694d8dc4-f037-40a7-a38d-fc2bab7d939b